MathSciNet Relay Station
MathSciNet bibliographic data
MR2411834 60F15 (60F05)
Gan, Shixin; Chen, Pingyan Some limit theorems for sequences of pairwise NQD random variables. Acta Math. Sci. Ser. B Engl. Ed. 28 (2008), no. 2, 269–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement